# SDR SWAA2022091244341

- Difficulty date: August 22, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE FWD CARGO COMPARTMENT 2022-447626 / [01] TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: A18229508 DUE DATE: 29/SEP/22.;[02] REPAIRED FWD CORNER SCUFF PLATE FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFF BELOW.;[03] STEP 2 VERIFIED AND CORRECTIVE ACTION COMPLETED : REPAIRED FWD CORNER SCUFF PLATE FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFF BELOW.
